# SDR DALA1302720684

- Difficulty date: December 26, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37805
- Condition: Dented
- Location: Bs 1623
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EXTERNAL OUTWARD, SKIN STA 1623 BETWEEN S23L AND S24L.  REPAIRED IAW ERA 510122-14 REV, ORIG DURING HMV.
